Anabolics
Search More Than 6,000,000 Posts
Results 1 to 11 of 11
  1. #1
    tracepyott is offline New Member
    Join Date
    Apr 2002
    Posts
    38

    can anyone describe ttokkyo dbol appearance?

    my source has some ttokkyo and im thinking of buying some. Im being cautious and im wondering if anyone can describe what tehy look like. Such as color,shape,any letters on the pill, etc. Also what mg's do they have. Please help me

  2. #2
    tracepyott is offline New Member
    Join Date
    Apr 2002
    Posts
    38
    its dbol by the way

  3. #3
    BigSpanky's Avatar
    BigSpanky is offline Junior Member
    Join Date
    Jul 2002
    Location
    Texas
    Posts
    100
    they are shaped like a stop sign with a T in the middle and are a light pinkish color. They are 10 mg.

  4. #4
    tracepyott is offline New Member
    Join Date
    Apr 2002
    Posts
    38
    ok thankz bro thats exactly what they are then, that son of a bitch said they were 25 mg

  5. #5
    tracepyott is offline New Member
    Join Date
    Apr 2002
    Posts
    38
    by the way how many mg's do u take aday??

  6. #6
    BigSpanky's Avatar
    BigSpanky is offline Junior Member
    Join Date
    Jul 2002
    Location
    Texas
    Posts
    100
    2 tabs or 20 mgs, I've tried to take more but it causes too much lower back pain. You may be able to tolerate more you'll just have to see, but if your lower back starts hurting back off on the dosage. Good luck Bro!

  7. #7
    allabs5150 is offline Associate Member
    Join Date
    Jun 2002
    Location
    New Jersey
    Posts
    159
    Ya bro big spanky is right i was on the TT D-bol for the past 4 weeks @ 50mg e/d and by the end of the 3rd week my lower back was killing me i have been off them completely for about 5 days and my back is feeling fine now, think at thast dosage it just kicks the shit outta your kidneys

  8. #8
    adaptations's Avatar
    adaptations is offline Member
    Join Date
    Jun 2002
    Location
    Boston
    Posts
    969
    You people arent drinking enough water...thats why the pain is unbearable...if you drink 1.5-2 gallos of water every Day, then they back pains should either not be there or be considerably less...
    i doubt that 20 mg ED with give yo ugains like you want..up it to id say 40 if not 50

  9. #9
    adaptations's Avatar
    adaptations is offline Member
    Join Date
    Jun 2002
    Location
    Boston
    Posts
    969
    Originally posted by allabs5150
    think at thast dosage it just kicks the shit outta your kidneys
    Not your kidneys...UNLESS your not drinking ANY water..

    just a dbol pump.....

  10. #10
    BossDJ02's Avatar
    BossDJ02 is offline Junior Member
    Join Date
    Jun 2002
    Location
    San Diego, Ca
    Posts
    135
    yeah im on my third week of dbols and yesterday i had real bad lower back pain. i thought i sleeped wrong or something but this now explains it.

  11. #11
    tracepyott is offline New Member
    Join Date
    Apr 2002
    Posts
    38
    so is it your kidneys or what??

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •